T-duality in affine NA Toda models
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/11/2004
|
Resumo |
The construction of non-Abelian affine Toda models is discussed in terms of its underlying Lie algebraic structure. It is shown that a subclass of such non-conformal two-dimensional integrable models naturally leads to the construction of a pair of actions, which share the same spectra and are related by canonical transformations. |
Formato |
1281-1287 |
Identificador |
http://dx.doi.org/10.1007/s10582-004-9790-2 Czechoslovak Journal of Physics. Prague: Inst Physics Acad Sci Czech Republic, v. 54, n. 11, p. 1281-1287, 2004. 0011-4626 http://hdl.handle.net/11449/23415 10.1007/s10582-004-9790-2 WOS:000226108500020 |
Idioma(s) |
eng |
Publicador |
Inst Physics Acad Sci Czech Republic |
Relação |
Czechoslovak Journal of Physics |
Direitos |
closedAccess |
Palavras-Chave | #integrability #duality #non-conformal duality |
Tipo |
info:eu-repo/semantics/article |